# SDR 2000ZZZX452

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1084
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 1588578119
- Condition: Cracked
- Location: Nr 3 Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, UNABLE TO CONTROL CABIN ALTITUDE BELOW 10,000 FEET WITH PACK NR 1 AND NR 3 ON.  DIVERTED TO JFK, LANDED WITHOUT INCIDENT.  REPLACED BLOWN DUCT TO NR 3 AIR CONDITIONING PACK.  LEAK CHECKED GOOD.  PACK OPS CHECKED PER MM CHAPTER 21.  (X)
